Shown: posts 1 to 3 of 3. This is the beginning of the thread.
Posted by squatlover on March 14, 2008, at 8:36:29
5 tablets a day from today. I have been on nardil for about 10 weeks now. Yesterday I even had a bit of difficulty poo-ing - I wouldn't say constipation, but the nerves that would initially puch it all through just didn't seem as responsive. So I've gone through all the side effects. The insomnia I have sort of recognised - its anxious, fidgity and waking up at the slightest twitch from your dreams - but by cuddling a soft toy I've allayed that.
So I have suffered:
difficulty sleeping (still)
myoclonic movement (still)
loss of co-ordination
difficulty opening bowels
dry mouth (still)
increased appetite (still)
I thought I would try to get the benifit of the SA effects by upping it. Now is a good time as any.
Posted by carlton on March 15, 2008, at 12:35:24
In reply to After 7 weeks of 60mg, up to 75mg nardil, posted by squatlover on March 14, 2008, at 8:36:29
How would you describe the fogginess? Forgetfulness? Harder to concentrate?
Are the changes positive and, if so, how?
When did you notice nardil working?
I am almost 3 weeks, titrating up to 60mg, on nardil. Other than what I would call harder to concentrate, forgetfulness, I cannot tell whether it is helping or not.
Posted by squatlover on March 16, 2008, at 8:19:47
In reply to Re: After 7 weeks of 60mg, up to 75mg nardil, posted by carlton on March 15, 2008, at 12:35:24
I don;t think i ever got the fogginess. How it helps - reduces the dips during the day of depressants. When I feel it working I get a plesant feeling around my mouth and feel like grinding my teeth.
This is the end of the thread.
Psycho-Babble Medication | Extras | FAQ
Dr. Bob is Robert Hsiung, MD, firstname.lastname@example.org
Script revised: October 4, 2007
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.